Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Dizzyness, stopped talking, hearing muffled, bright vision, shaky arms, white lips, chest tightness, weird headache after drinking a strawberry sweet drink. Cause?

Yesterday evening I had a strange event. My family and I all went out to eat and I decided to have a margarita while waiting on our appetizers which were fried mushrooms. They arrived and we all ate on them. Which by then my drink was empty so I ordered basically a strawberry daqauri. Then my salad came which oddly enough I didn t eat much of because I felt really full. We paid our bill and all walked outside and were standing around talking and I began to feel weird. I started feeling dizzy which immediately thought my knees were locked but they weren t. I stopped talking and my hearing became muffled and It increased. I began trying to coordinate myself and figure out what was going on and my vision became very bright similar to a bright light shining on my family. I leaned on the back of the truck and my cousin said she was talking to me with concern bacause noticed my arm was shaking and lips were white. Once she got my attention I finally came back to and began feeling normal within a few minutes my chest felt tight and had a weird headache but it quickly went away. Im 27 and no stranger to drinking. The even stranger thing is that at about the same time my mom started feeling the same way. I have never experienced this in my life. Only thing related to the drinks I had and the drink my mom had was the strawberry sweet drink. Like I mentioned before I barely ate any of my salad for dinner and we shared the mushrooms on my half of the table. I can t find anything to explain it.
Asked On : Wed, 15 Aug 2012
Answers:  1 Views:  197
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Pain Medicine & Palliative Care Specialist 's  Response
What you are telling is a severe form of reaction of your body to the mushroom probably. chest tightness is due to the severe bronchospasm. All the symptoms are related to the reaction only.dizziness may be due to fall of blood pressure. so you immediately rush to E.R.have treatment for reaction. like inj adenaline, i.v. fluids, inf deriphyllin, monitoring of vitals.
Answered: Sun, 2 Nov 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor